Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 85, NWS Mobile, AL

November 11, 2010

NWS Mobile, AL issued this red flag warning at Nov 11, 2010, 7:19 AM EST. It took effect at Nov 12, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2010, 7:19 AM EST (12:19 UTC)
In effect from
Nov 12, 2010, 12:00 PM EST
Expired
Nov 12, 2010, 6:00 PM EST
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WWUS84 KMOB 111219
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
619 AM CST THU NOV 11 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING
THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE
DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THROUGH 5 PM CST
FRIDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.HIGH PRESSURE AND A LIGHT EAST TO SOUTHEAST WIND FLOW WILL CONTINUE
INTO SATURDAY...KEEPING A AIR MASS IN PLACE ACROSS THE REGION.


FLZ001>006-120430-
/O.NEW.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/
/O.EXT.KMOB.FW.W.0084.101111T1700Z-101111T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
619 AM CST THU NOV 11 2010

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST FRIDAY...

HIGH PRESSURE AND A LIGHT EAST TO SOUTHEAST WIND FLOW WILL CONTINUE
INTO SATURDAY. LOWEST RELATIVE HUMIDITIES THIS AFTERNOON AND AGAIN
FRIDAY WILL RANGE FROM THE UPPER 20S TO MID 30S.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
3 follow-up statements
690 
WWUS84 KMOB 112030
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CST THU NOV 11 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON
FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THROUGH 5 PM
CST FRIDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG
DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH HAS BEEN ISSUED SATURDAY AFTERNOON FOR
PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A
LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS
ACROSS THE REGION THROUGH EARLY IN THE WEEKEND. AS A RESULT...AFTERNOON
RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR SEVERAL HOURS
ACROSS THE WESTERN FLORIDA PANHANDLE. THE AIRMASS BEGINS TO MODIFY ON
SATURDAY AS A SOUTHERLY FLOW DEVELOPS...LIKELY KEEPING COASTAL
PORTIONS OF THE WESTERN FLORIDA PANHANDLE ABOVE RED FLAG CRITERIA.
INLAND PORTIONS OF THE AREA WILL STILL SEE THE POTENTIAL OF AROUND
FOUR HOURS OF AFTERNOON HUMIDITY VALUES BELOW 35 PERCENT.

FLZ003>006-121230-
/O.NEW.KMOB.FW.A.0076.101113T1800Z-101113T2300Z/
/O.CON.KMOB.FW.W.0084.000000T0000Z-101111T2300Z/
/O.CON.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/
INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-
COASTAL OKALOOSA-
230 PM CST THU NOV 11 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST
FRIDAY...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST FRIDAY. 

HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS
ACROSS THE REGION THROUGH EARLY IN THE WEEKEND. AS A RESULT...AFTERNOON
RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR SEVERAL HOURS
ACROSS THE WESTERN FLORIDA PANHANDLE THROUGH FRIDAY. THE AIRMASS BEGINS
TO MODIFY ON SATURDAY AS A SOUTHERLY FLOW DEVELOPS...LIKELY KEEPING
COASTAL PORTIONS OF THE WESTERN FLORIDA PANHANDLE ABOVE RED FLAG
CRITERIA. INLAND PORTIONS OF THE AREA WILL STILL SEE THE POTENTIAL OF
AROUND FOUR HOURS OF AFTERNOON HUMIDITY VALUES BELOW 35 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

FLZ001-002-121230-
/O.CON.KMOB.FW.W.0084.000000T0000Z-101111T2300Z/
/O.CON.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-
230 PM CST THU NOV 11 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST FRIDAY.

HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN A DRY AIRMASS
ACROSS THE REGION THROUGH EARLY IN THE WEEKEND. AS A RESULT...
AFTERNOON RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR
SEVERAL HOURS ACROSS THE WESTERN FLORIDA PANHANDLE THROUGH FRIDAY.
THE AIRMASS BEGINS TO MODIFY ON SATURDAY AS A SOUTHERLY FLOW
DEVELOPS...LIKELY KEEPING ESCAMBIA COUNTY ABOVE RED FLAG CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
996 
WWUS84 KMOB 121221
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
621 AM CST FRI NOV 12 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING
THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE
DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THROUGH 5 PM CST
SATURDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION
OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY WEATHER
OVER THE REGION THROUGH SATURDAY. A COLD FRONT WILL SLOWLY APPROACH
FROM THE NORTHWEST ON SUNDAY...STALL ACROSS THE AREA ON MONDAY...AND
THEN FINALLY MOVE THROUGH THE REGION MONDAY NIGHT. THIS BRINGS THE
BEST RAIN CHANCES TO THE REGION LATE SUNDAY THROUGH EARLY TUESDAY.


FLZ003>006-130430-
/O.UPG.KMOB.FW.A.0076.101113T1800Z-101113T2300Z/
/O.NEW.KMOB.FW.W.0086.101113T1600Z-101113T2300Z/
/O.CON.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/
INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-
COASTAL OKALOOSA-
621 AM CST FRI NOV 12 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY...

HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY WEATHER
OVER THE REGION THROUGH SATURDAY. LOWEST RELATIVE HUMIDITIES THIS
AFTERNOON AND AGAIN SATURDAY WILL RANGE FROM THE MID 20S TO THE MID
30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

FLZ001-002-130430-
/O.NEW.KMOB.FW.W.0086.101113T1600Z-101113T2300Z/
/O.CON.KMOB.FW.W.0085.101112T1700Z-101112T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-
621 AM CST FRI NOV 12 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY...

HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY WEATHER
OVER THE REGION THROUGH SATURDAY. LOWEST RELATIVE HUMIDITIES THIS
AFTERNOON AND AGAIN SATURDAY WILL RANGE FROM THE MID 20S TO THE MID
30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
707 
WWUS84 KMOB 122014
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
214 PM CST FRI NOV 12 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON
FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON THROUGH 5 PM CST
SATURDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A MARGINALLY LONG
DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY
WEATHER OVER THE REGION THROUGH SATURDAY. WHILE THE AIRMASS WILL
BEGIN TO SLOWLY MODIFY ON SATURDAY...A MARGINALLY LONG DURATION OF
CRITICAL HUMIDITY VALUES IS EXPECTED ACROSS THE WESTERN FLORIDA
PANHANDLE...AWAY FROM THE IMMEDIATE COAST. 

FLZ001>006-131215-
/O.EXT.KMOB.FW.W.0086.101113T1800Z-101113T2300Z/
/O.CON.KMOB.FW.W.0085.000000T0000Z-101112T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
214 PM CST FRI NOV 12 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 5 PM CST
SATURDAY...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 5 PM CST
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST
THIS AFTERNOON. 

HIGH PRESSURE OVER THE SOUTHEAST STATES WILL MAINTAIN DRY
WEATHER OVER THE REGION THROUGH SATURDAY. WHILE THE AIRMASS WILL
BEGIN TO SLOWLY MODIFY ON SATURDAY...A MARGINALLY LONG DURATION OF
CRITICAL HUMIDITY VALUES IS EXPECTED ACROSS THE WESTERN FLORIDA
PANHANDLE...AWAY FROM THE IMMEDIATE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 11, 6:00 AM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Nov 11, 6:00 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CST THU NOV 11 2010

.SHORT TERM [TODAY AND TONIGHT]...HIGH PRESSURE WILL CONTINUE TO
SHIFT EAST AND STRENGTHEN ALONG THE EASTERN SEABOARD THROUGH
TONIGHT. MOSTLY SUNNY SKIES CAN BE EXPECTED TODAY WITH CLEAR SKIES
TONIGHT. THIS PATTERN WILL ALSO GIVE WAY TO A TIGHTER PRES GRADIENT
LATER TODAY AND TONIGHT RESULTING IN AN INCREASED EASTERLY WIND FLOW
OVER THE CENTRAL GULF COAST REGION LATER TODAY AND EARLY
TONIGHT...ESPECIALLY OVER THE SOUTHERN HALF OF THE CWFA AND ALONG
THE IMMEDIATE COAST. BETTER MOISTURE RETURN IN THE LOWER LEVELS OF
THE ATMOSPHERE CAN ALSO BE EXPECTED. DUE TO BETTER MIXING IN THE
LOWER LEVELS OVERNIGHT LITTLE IN THE WAY OF FOG CAN BE EXPECTED BY
EARLY FRI MORNING. AFTERNOON TEMPERATURES WILL RANGE FROM THE MID TO
UPPER 70S FOR MOST AREAS...AND IN THE LOWER TO MIDDLE 40S INLAND AND
NEAR 50 ALONG THE IMMEDIATE COAST OVERNIGHT. WILL LEAN TOWARDS THE
CURRENT MAVMOS FOR TEMPS THROUGH TONIGHT. 32/EE

.LONG TERM [FRIDAY THROUGH WEDNESDAY]...AXIS OF MEDIUM AMPLIFIED
UPPER RIDGE OVER THE SOUTHEAST STATES WILL SLOWLY SHIFT
EAST...MOVING OFF THE EAST COAST OVER THE WEEKEND. A BROAD LONGWAVE
UPPER TROUGH WILL THEN DOMINATE THE EASTERN 2/3RDS CONUS THROUGH THE
MIDDLE OF NEXT WEEK. A SURFACE RIDGE WILL REMAIN ACROSS THE FORECAST
AREA THROUGH THE WEEKEND...AND THEN WEAKEN AS A SURFACE COLD FRONT
APPROACHES FROM THE NORTHWEST. THE FRONT WILL ENTER INTO THE
FORECAST AREA LATE MONDAY...AND THEN NEARLY STALL BEFORE PUSHING
THROUGH THE ENTIRE FORECAST AREA BY LATE TUESDAY. DRY CONDITIONS AND
MILD TEMPERATURES WILL CONTINUE THROUGH SATURDAY...FOLLOWED BY
INCREASING CLOUDS AND RAIN CHANCES THROUGH EARLY NEXT WEEK. HIGH
TEMPERATURES WILL BE IN THE 70S FRIDAY THROUGH MONDAY. SLIGHTLY
COOLER HIGH TEMPERATURES ARE EXPECTED THROUGH MID WEEK. /22

&&

.MARINE...HIGH PRESSURE WILL CONTINUE TO WEAKEN AND MOVE EAST OF THE
MARINE AREA THROUGH MONDAY IN RESPONSE TO AN UPPER LEVEL DISTURBANCE
AND A WEAKENING COLD FRONT APPROACHING FROM THE WEST. EASTERLY WINDS
WILL INCREASE TO AROUND 15 KNOTS LATE TONIGHT AND EARLY FRIDAY WITH
SEAS BUILDING TO 3 TO 5 FEET OFFSHORE OVERNIGHT AS THE RIDGE OF HIGH
PRESSURE BECOMES BETTER ESTABLISHED TO THE EAST. A LIGHT ONSHORE
FLOW AROUND 10 KNOTS WILL DEVELOP OVER THE WEEKEND THEN BUILD TO
AROUND 15 KNOTS LATE SUNDAY INTO MONDAY AS THE COLD FRONT APPROACHES
FROM THE WEST. SHOWERS AND THUNDERSTORMS...MOSTLY SCATTERED IN
COVERAGE...CAN ALSO BE EXPECTED AHEAD OF THE FRONT ON MONDAY. A
MODERATE OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE FRONT THROUGH
MIDWEEK. 32/EE

&&

.AVIATION [11/12Z ISSUANCE]...VFR CONDITIONS THROUGH TONIGHT. A
LIGHT NORTHEAST WIND AROUND 5 KNOTS WILL BECOME EAST SOUTHEAST AT 10
TO 15 KNOTS LATE THIS AFTERNOON THROUGH EARLY THIS EVENING BECOMING
EAST 5 TO 10 KNOTS OVERNIGHT. 32/EE

&&

.FIRE WEATHER...SURFACE HIGH PRESSURE WILL CONTINUE ACROSS THE AREA
THROUGH THE WEEKEND...KEEPING A AIR MASS IN PLACE ACROSS THE
REGION. RED FLAG WARNINGS HAVE BEEN ISSUED FOR THE WESTERN FLORIDA
PANHANDLE FOR TODAY AND FRIDAY. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      77  50  75  49 /  05  00  00  05
PENSACOLA   77  53  75  50 /  00  00  00  05
DESTIN      76  55  74  51 /  00  00  00  05
EVERGREEN   77  42  75  39 /  00  00  00  05
WAYNESBORO  77  41  77  43 /  00  00  00  05
CAMDEN      78  43  76  40 /  00  00  00  05
CRESTVIEW   80  40  77  38 /  00  00  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 11, 6:01 AM EST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CST THU NOV 11 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-121200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
501 AM CST THU NOV 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT.

THERE WILL BE AN INCREASED RISK FOR WILDFIRES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY

HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR SEVERE THUNDERSTORMS WILL NOT BE NEEDED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:30 PM ESTFire Weather WatchMOB16 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.